RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2003, Volume 58, Issue 6(354), Pages 169–170 (Mi umn691)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On maps of the two-dimensional sphere

E. V. Shchepin

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm691

Full text: PDF file (227 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2003, 58:6, 1218–1219

Bibliographic databases:

Document Type: Article
MSC: Primary 54C05, 57M35; Secondary 54F50
Accepted: 23.09.2003

Citation: E. V. Shchepin, “On maps of the two-dimensional sphere”, Uspekhi Mat. Nauk, 58:6(354) (2003), 169–170; Russian Math. Surveys, 58:6 (2003), 1218–1219

Citation in format AMSBIB
\Bibitem{Shc03}
\by E.~V.~Shchepin
\paper On maps of the two-dimensional sphere
\jour Uspekhi Mat. Nauk
\yr 2003
\vol 58
\issue 6(354)
\pages 169--170
\mathnet{http://mi.mathnet.ru/umn691}
\crossref{https://doi.org/10.4213/rm691}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2054106}
\zmath{https://zbmath.org/?q=an:1057.55002}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2003RuMaS..58.1218S}
\elib{http://elibrary.ru/item.asp?id=13417761}
\transl
\jour Russian Math. Surveys
\yr 2003
\vol 58
\issue 6
\pages 1218--1219
\crossref{https://doi.org/10.1070/RM2003v058n06ABEH000691}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000221152300017}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-2442442170}


Linking options:
  • http://mi.mathnet.ru/eng/umn691
  • https://doi.org/10.4213/rm691
  • http://mi.mathnet.ru/eng/umn/v58/i6/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fernández T., Quintero A., “Dendritic generalized Peano continua”, Topology Appl., 153:14 (2006), 2551–2559  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:253
    Full text:117
    References:78
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019